# SDR ASOA2013031403196

- Difficulty date: February 18, 2013
- Submitted: March 14, 2013
- Operation: Air carrier
- Aircraft: N926EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7843
- Aircraft time: 21,487 hours, 19,867 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNDERFLOOR FS 484 PULLEY SUPPORT INTERCOSTAL HAS 2 CRACKED ATTACH ANGLES AT THE INBD SIDE OF LBL 36 AND OTBD SIDE OF LBL 27.  REPAIRED IAW REO 601R-53-41-059.
